You don't want to irritate your skin, but depending on what type of skin you have, and what's causing your blemishes, if you're using glow at night, you may be able to spot-treat with salicylic acid etc--applying only to blemish, during the day. Or, try something like tea tree oil! Jojoba oil is a miracle worker too. Don't be worried about them being oils--they naturally have anti-microbial properties and promote healthy, balanced complexions.
answered 2 years, 6 months ago
I've read that it's bad to layer products because you end up negating the effects of all of them. I use the Dr. Brandt retinol treatment at night only, then I use acne spot treatment, if needed, in the mornings after cleansing.
answered 2 years, 8 months ago
(St. Louis, MO)
I agree with hyacinthgirl, sulfur products are the way to go (even though they can smell a little stinky). Another option is Blemish Therapy by Bare Minerals, which is a powder that you can wear day or night.
Also, it should be ok for you to use your existing products (SA and BP) in the morning, so long as the instructions for those products permit you to do so. The main reason you shouldn't use those products with a retinol/retinoid is because they inactivate one another when they are worn together. So long as it doesn't irritate your skin, they're fine if you use BHAs(salicyclic)/benzoyl peroxide in the morning, and retinol in the evening (since it is inactivated by sunlight).
answered 2 years, 9 months ago
I get acne almost every month and have decided to only use this, no acne creams at all and it seems to be working so far. I've only been using it a few weeks but will comment again, but so far nothing else has been needed for me and I'm happy
answered 2 years, 11 months ago
Have you ever tried a sulfur based product? I know Murad makes a spot treatment that is powered by sulfur. I've used it and found it helpful. Also they have clarifying masks that employ clays and other great ingredients that would dry out the blemish without using harsh ingredients contraindicated with the Retinol.
answered 3 years, 2 months ago